... bruised looking. She has only been on the medication for 9 days. Massage the area was suggested, is that correct? I read that heat before and ice pack after injection would help. Has anyone had these same problems?
27 Jan 2011
When you were trained for injecting the copaxone, you should have been instructed to rub the injection site the following day prior to giving the next injection. You are not suppose to rub the site immediately after injection but 24 hours post injection. The purpose of this is to rub out the hardened tissue and therefore prevent long term induration (hardening of tissue). Yes. Massaging the area is absolutely the correct answer. And warm heat prior to administration and ice pack post injection is absolutely correct. I have been on Copaxone for 6 years now. I made the mistake of not massaging the tissue the following day and now my stomach when scanned looks like a diabetic. LOL :) Good luck with your daughter. Hope this helps
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on copaxone for 2 years. In the last year I have had more and more reactions. They are increasing and are closer together. I have always ...
1 answer • 17 Nov 2009
I've recently started having severe lower back pain. After an injection I had severe chest pain and couldn't straighten my left leg. It ...
2 answers • 1 Jul 2010
I am scared to take the chance of it's side effects. I am currently taking copaxone. My condition has gotten slightly worse as far as cognitive ...
8 answers • 12 Aug 2010
... I am starting to have a hard time thinking at work and multitask. I can't afford to be off work but at the same time I can't affford ...
2 answers • 24 Aug 2011
I've been using copaxone for a little over a month and two injection sites (left stomach and left thigh) have been avoiding both sites, but the ...
1 answer • 16 Apr 2013